# SDR FDEA201705081519

- Difficulty date: May 8, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 100,552 hours, 29,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Corroded
- Location: Bs 1670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK DAMAGED AND EXFOILATED AT BS 1670,  RBL 78. REPLACED THE SEAT TRACK FROM BS 1631-1671.  SPLICE INSTALLED IAW SRM 53-70-00, FIG 1, VOL 1, 51-41-01, VOL 2, 51-31-01, VOL 2, AND SR10-53-002.
